New York, 2016Damaging Wind in New York, July 8, 2016
July 8, 2016 · NWS BUF · 1 event in 1 county or zone
Storms developed along and ahead of a cold front that stretched from north of Lake Ontario southwest to Cleveland. The storms moved onshore from Lake Erie and across Chautauqua County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Storms developed along and ahead of a cold front that stretched from north of Lake Ontario southwest to Cleveland. The storms moved onshore from Lake Erie and across Chautauqua County. Thunderstorm winds caused damage at the Homestead Campground near Frewsburg. In addition to downed limbs, the winds tore awnings off several campers.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jul 8, 9:37 PM EST, 38 minutes earlier.
Area forecast discussion, Jul 8, 9:37 PM EST, 38 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1037 PM EDT FRI JUL 8 2016
.SYNOPSIS...
An upper level disturbance will bring some showers and thunderstorms
tonight and Saturday which will provide much needed rainfall to some
areas. This will also usher in cooler air for the weekend which will
bring a respite from the recent heat, however high pressure returns
next week along with another round of dry weather and mid-summer
heat.
&&
.NEAR TERM /THROUGH SATURDAY/...
Thunderstorms crossing Lake Erie from Southern Ontario and another
line of storms moving northeastward out of northwestern Pennsylvania
will merge and affect Western New York during the late evening to
early overnight hours. Another remnant of the early evening line of
severe storms has broken off along northern Lake Ontario, moving
east and will mainly affect the north shore of the lake, eventually
reaching the North Country of New York state after midnight. The
storms have lost some of their potency of earlier this evening, but
are still capable of downpours and gusty winds.
The upper level trough will pass north of Lake Ontario on Saturday
which will provide the best chance for all areas to get at least
some rainfall. Model consensus supports categorical POPs east of
Lake Ontario where a weak wave of low pressure will enhance lift,
with slightly drier air and weaker dynamics across the rest of
Western New York. Unfortunately this is not likely to do much to
relieve the drought with total rainfall amounts for tonight and
Saturday likely to be in the quarter to half inch range with
locally higher amounts in thunderstorms.
Temperatures will be notably cooler on Saturday with highs int he
upper 70s to lower 80s as cooler air builds in with the trough.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
During the course of Saturday night...the axis of a fairly pronounced
mid level trough will slowly meander from the southern Ontario/Quebec
border into the Upper Saint Lawrence Valley and eastern New York...while
its associated modest surface low drifts across northern New York. Deeper
moisture and large-scale lift attendant to these two features will maintain
a likelihood of showers across our North Country zones through the night...
while the remainder of the region will be under the influence of shallower
moisture and weaker forcing...which will support progressively more
scattered shower activity with increasing southwestward extent. Leftover
diurnally-driven instability will also support the chance of a few more
thunderstorms into Saturday evening...before the loss of heating and
nocturnal stabilization of the boundary layer allows these to fade out
in time for the second half of the night. Otherwise...expect a fair amount
of cloud cover to linger across the entire area with a cooler cyclonic
flow in place...with the arrival of cooler and less humid air also
allowing overnight lows to pull back to the upper 50s to mid 60s.
On Sunday the mid level low and its surface reflection will drift east
across New England...allowing surface-based high pressure and drier air
over the central Great Lakes to build east into our region. This will
result in any lingering scattered showers across the Finger Lakes and
North Country diminishing from west to east...with fairly widespread
early morning cloud cover giving way to partly suny skies in most areas
by mid to late afternoon. Otherwise we can expect Sunday to be the coolest
and most comfortable day of the next week...with 850 mb temps of around
+10/+11C supporting highs ranging in the mid to upper 70s in most places...
and surface dewpoints falling into the 55-60 degree range.
After that...the aforementioned surface high will settle directly across
our region Sunday night and Monday...before drifting to the Mid Atlantic
coastline Monday night. This will result in fair/dry weather along with
mostly sunny/mainly clear skies for the balance of this period...while
building heights/warming temps aloft allow temperatures to climb back
into the lower to mid 80s in most places on Monday. This stated...humidity
levels will remain on the comfortable side with surface dewpoints mostly
lingering in the 55-60 degree range...which will also allow for overnight
lows to largely range in the mid 50s to lower 60s both Sunday and Monday
nights.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
As has been advertised in this space for a number of days now...the first
two days of this period will feature continued mainly dry weather along
with a return to summertime heat and humidity...thanks to mid and upper
level ridging building eastward from the Central Great Lakes to the
northeastern states. With some medium range model runs depicting 850 mb
temps climbing to as high as +20C to +21C by Wednesday...it is possible
that high temps could climb into the lower to mid 90s in many areas by the
middle of next week...with the hottest overall temps most likely across the
Genesee Valley and Finger Lakes regions. Meanwhile...surface dewpoints will
climb back into the mid 60s...and should once again lend a decidedly sticky
midsummer feel to our airmass.
Later on in the week...chances for some showers and thunderstorms should
return as an initial modest shortwave trough and subsequent frontal system
approach and interact with the very warm and humid airmass in place across
our region. Given the distant time frame...have covered these in the forecast
with some broadbrush low-mid range chance PoPs for now.
&&
.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
Expect some steadier showers and thunderstorms to move across
Western NY in the 02Z-07Z timeframe. There may strong to severe
storms over the Southern Tier as a line of storms over Southern
Ontario is showing signs of splitting and moving east/southeast
across Southern Ontario as of 00z. After this convection moves
through, the remaining combination of high dew points and
convergence may produce low cigs at BUF/JHW and possibly ROC late
tonight. While not climatologically favored, the model consensus and
lower CIGs from the past two nights supports inclusion in the TAFS.
Any IFR cigs should mix out quickly Saturday morning, with mainly
VFR conditions during the day on Saturday, but areas of lower
ceilings in steadier rain showers, especially in the afternoon.
Outlook...
Saturday Night...Mainly VFR. A chance of showers.
Sunday...Mainly VFR. A chance of showers east of Lake Ontario.
Sunday night through Wednesday...VFR.
&&
.MARINE...
A weak pressure gradient will keep wave action on the lake to a
minimum through tonight with the main concern shifting to the
potential for showers and thunderstorms. Waves will pick up on
Saturday as southwesterly flow freshens once again in the wake of
a passing low pressure system, however waves are likely to stay
just below small craft criteria even though it may be close. High
pressure will build in across the region behind this low, resulting
in another extended period of tranquil conditions on the lakes
last for much of next week.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.
&&
SYNOPSIS...APFFEL
NEAR TERM...WCH
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...WCH
MARINE...APFFEL
Hazardous weather outlook, Jul 8, 12:46 PM EST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
146 PM EDT FRI JUL 8 2016
NYZ001>008-010>014-091800-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-
146 PM EDT FRI JUL 8 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
NYZ019>021-085-091800-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
146 PM EDT FRI JUL 8 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...AND POSSIBLY REACH THE
WESTERN SOUTHERN TIER LATE THIS EVENING AND OVERNIGHT. IT IS
POSSIBLE THAT SOME OF THESE STORMS MAY CONTAIN STRONG GUSTY WINDS
AND SMALL HAIL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
LEZ020-LOZ030-042>045-062>065-SLZ022-024-091800-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
146 PM EDT FRI JUL 8 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
LEZ040-041-091800-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
146 PM EDT FRI JUL 8 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...AND POSSIBLY REACH
EASTERN LAKE ERIE LATE THIS EVENING. IT IS POSSIBLE THAT SOME OF
THESE STORMS MAY CONTAIN STRONG GUSTY WINDS AND SMALL HAIL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
APFFEL
In the hours before
Special weather statement, Jul 8, 6:55 PM EST, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
755 PM EDT FRI JUL 8 2016
NYZ012-019>021-085-090145-
ALLEGANY-SOUTHERN ERIE-CATTARAUGUS-CHAUTAUQUA-WYOMING-
755 PM EDT FRI JUL 8 2016
...A LINE OF STRONG THUNDERSTORMS MAY AFFECT SOUTHERN ERIE...
CATTARAUGUS...WESTERN ALLEGANY...SOUTHERN WYOMING AND CHAUTAUQUA
COUNTIES...
AT 750 PM EDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
CROSSING SOUTHERN ONTARIO AND THE FAR WESTERN END OF LAKE ERIE. THIS
BROKEN LINE OF STRONG CONVECTION WAS MOVING EST AT 55 TO 60 MPH. IF
THIS ACTIVITY MAINTAINS ITS INTENSITY AND SPEED...IT WOULD LIKELY
AFFECT NEW YORKS WESTERN SOUTHERN TIER AFTER 10 PM.
LOCATIONS IMPACTED WOULD INCLUDE...
JAMESTOWN...OLEAN...DUNKIRK...FREDONIA...HAMBURG...SALAMANCA...
ALLEGANY STATE PARK...EVANS...BOSTON AND EDEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 90 BETWEEN EXITS 61 AND 57A.
INTERSTATE 86 BETWEEN EXITS 4 AND 30.
PERSONS IN CAMPGROUNDS SHOULD REMAIN ALERT FOR POSSIBLE WARNINGS
LATER THIS EVENING AS THE STORMS APPROACH. IF WARNINGS ARE
ISSUED....SEEK STURDY SHELTER UNTIL THESE STORMS PASS.
LAT...LON 4200 7976 4227 7976 4228 7973 4230 7976
4233 7975 4244 7950 4253 7939 4260 7919
4273 7908 4274 7905 4273 7809 4200 7803
TIME...MOT...LOC 2350Z 273DEG 52KT 4308 8140 4210 8297
RSHSpecial weather statement, Jul 8, 8:41 PM EST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
941 PM EDT FRI JUL 8 2016
NYZ012-019>021-085-090245-
ALLEGANY-SOUTHERN ERIE-CATTARAUGUS-CHAUTAUQUA-WYOMING-
941 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ERIE...CATTARAUGUS...
WESTERN ALLEGANY...SOUTHERN WYOMING AND CHAUTAUQUA COUNTIES...
AT 938 PM EDT...NUMEROUS STRONG THUNDERSTORMS WERE FOUND OVER
CENTRAL LAKE ERIE AS WELL AS OVER PARTS OF NORTHWEST PENNSYLVANIA.
THIS ACTIVITY WAS GENERALLY MOVING EAST AT 50 MPH. THE STORMS WILL
AFFECT PARTS OF THE WESTERN SOUTHERN TIER THROUGH MIDNIGHT.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...OLEAN...DUNKIRK...FREDONIA...HAMBURG...SALAMANCA...
ALLEGANY STATE PARK...EVANS...BOSTON AND EDEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 90 BETWEEN EXITS 61 AND 57A.
INTERSTATE 86 BETWEEN EXITS 4 AND 30.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THE STORMS PASS.
LAT...LON 4200 7976 4227 7976 4228 7973 4231 7977
4244 7950 4253 7939 4260 7919 4273 7908
4273 7808 4200 7803
TIME...MOT...LOC 0138Z 253DEG 42KT 4209 8015
RSHSpecial weather statement, Jul 8, 9:40 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1040 PM EDT FRI JUL 8 2016
NYZ019-090315-
CHAUTAUQUA-
1040 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHAUTAUQUA COUNTY...
AT 1039 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CLYMER...OR
21 MILES WEST OF JAMESTOWN...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...LAKEWOOD...FALCONER...CLYMER...JAMESTOWN WEST...
CHAUTAUQUA INSTITUTE...FINDLEY LAKE...LONG POINT STATE PARK...
FREWSBURG AND CHAUTAUQUA.
THIS INCLUDES INTERSTATE 86 BETWEEN EXITS 4 AND 14.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES.
LAT...LON 4216 7976 4233 7908 4200 7908 4200 7976
TIME...MOT...LOC 0239Z 255DEG 42KT 4207 7965
RSH
Special weather statement, Jul 8, 10:01 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1101 PM EDT FRI JUL 8 2016
NYZ019-020-090400-
CATTARAUGUS-CHAUTAUQUA-
1101 PM EDT FRI JUL 8 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CATTARAUGUS AND
SOUTHEASTERN CHAUTAUQUA COUNTIES...
AT 1058 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
OVER WARREN AND SOUTHERN CHAUTAUQUA COUNTIES...MOVING EAST
NORTHEAST AT 45 MPH. THIS AREA OF STORMS WILL AFFECT THE SOUTHERN
HALF OF CATTARAUGUS COUNTY THROUGH 1 AM EDT.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OLEAN...SALAMANCA...ALLEGANY STATE PARK...ASHFORD...ALLEGANY...ST.
BONAVENTURE...WESTON MILLS...HINSDALE...GREAT VALLEY AND NEW ALBION.
THIS INCLUDES INTERSTATE 86 BETWEEN EXITS 14 AND 27.
TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO
OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
LAT...LON 4200 7912 4232 7911 4232 7832 4200 7833
TIME...MOT...LOC 0258Z 259DEG 39KT 4196 7936 4173 7879
RSH
Thunderstorm Wind, Chautauqua
- When
- July 8, 10:15 PM EST
- Where
- Chautauqua County, 3.16 mi SSE of Ivory
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 42.030, -79.070
Thunderstorm winds downed tree limbs and damaged several campers.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Tennessee, July 8 to 9, 20163 deaths · 1.5 in hail · 39 events
- Hail and Damaging Winds in Tennessee, July 8, 2016$368,000 · 1.75 in hail · 125 events
- Hail and Damaging Winds in Michigan, July 8, 2016$4.4 million · 3 in hail · 26 events
- Flash Flooding in New York, July 8, 2016$5.0 million · 2 events
- Hail and Damaging Winds in North Carolina, July 8, 20161 injured · $580,000 · 60 kt wind · 14 events
- Hail and Damaging Winds in North Carolina, July 8, 2016$177,000 · 1.75 in hail · 36 events
- Damaging Winds in Virginia, July 8, 2016$339,000 · 60 kt wind · 18 events
- Damaging Winds in Georgia, July 8 to 9, 2016$141,000 · 60 kt wind · 17 events
- Damaging Winds in Indiana, July 8, 2016$130,000 · 52 kt wind · 18 events
- Flash Flooding and Flood in Kentucky, July 8, 2016$114,000 · 56 kt wind · 18 events
- Hail and Damaging Winds in North Carolina, July 8, 2016$81,000 · 1 in hail · 21 events
- Flash Flooding and Flooding in Kentucky, July 8, 2016$60,000 · 55 kt wind · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 654016.